Chapter 56. Statin-Induced Myopathy—Toxic Myopathy/Myalgia

  1. Peter W. Kaplan MB, FRCP1 and
  2. Thien Nguyen MD, PhD2

Published Online: 4 SEP 2010

DOI: 10.1002/9781444322972.ch56

Clinical Electrophysiology

Clinical Electrophysiology

How to Cite

Kaplan, P. W. and Nguyen, T. (2010) Statin-Induced Myopathy—Toxic Myopathy/Myalgia, in Clinical Electrophysiology, Wiley-Blackwell, Oxford, UK. doi: 10.1002/9781444322972.ch56

Author Information

  1. 1

    Department of Neurology, The Johns Hopkins University School of Medicine & Johns Hopkins Bayview Medical Center, Baltimore, MA, USA

  2. 2

    Department of Neurology, The Johns Hopkins University School of Medicine & The Johns Hopkins Hospital, Baltimore, MA, USA

Publication History

  1. Published Online: 4 SEP 2010
  2. Published Print: 8 OCT 2010

ISBN Information

Print ISBN: 9781405185295

Online ISBN: 9781444322972

SEARCH

Keywords:

  • Statin-induced myopathy—toxic myopathy/myalgia;
  • creatine kinase (CK);
  • Clinical Correlates - Myalgia and muscle cramps, worse in the lower extremities;
  • Etiology - Myopathy;
  • Ancillary Testing - Complete blood count, CK, lactate dehydrogenase, aldolase, and aspartate aminotransferase

Summary

This chapter contains sections titled:

  • Clinical Correlates

  • Etiology

  • Clinical Evaluation

  • Ancillary Testing

  • Differential Diagnosis

  • Prognosis

  • Treatment

  • NCVS

  • References